# SDR EIA2005001

- Difficulty date: January 6, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 95,633 hours, 22,201 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AUX SPAR UPPER T-CHORD CRACKED ON INBOARD END.  FABBED T-CHORD AND INSTALLED PER ECRA 482-57-116-2.
